# SDR DALA1317186712

- Difficulty date: July 27, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 44,092 hours, 16,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM, BS 365, RBL 10 UNDER ONE FASTENER HOLE.  REPAIRED IAW ER/A 481634-14, REV A.
